# SDR VNAA2010102000009

- Difficulty date: October 14, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 15,433 hours, 15,944 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DCA, CREW REPORTED A STRONG SCENT OF FUEL IN THE AIRCRAFT AFTER STARTING THE APU.  CREW SHUT DOWN THE APU AND LANDED IN DCA WITHOUT INCIDENT.  MAINTENANCE INSPECTED, CLEANED THE APU ENCLOSURE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
